# SDR X072004F00000

- Difficulty date: February 2, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N973CF
- Make and model: Cessna 182S
- Aircraft serial: 18280253
- Engine: Lyc IO540*
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 065001790100
- Part serial: 2157
- Condition: Inoperative
- Location: Roll
- Part time: 1,136 hours
- Component: Servo
- Component part number: KS271C
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS FOUND AILERON SYSTEM ROUGH ON PREFLIGHT.  MECHANICS IN CHECKING OUT CAUSE, FOUND AILERON SYSTEM TO LOCKUP AND WOULD NOT FREE UP UNTIL SERVO WAS REMOVED.  APPEARS BEARING IN GEAR BOX IS SLOPPY AND GEAR WILL BIND UP WHEN TURNED.
